... To make a long story short I am two days short on my meds and will be getting them in a couple of days. A friend of mine gave me three subutex and said to take these when I start feeling sick. I have had three spinal fusions on my back and this is why I take the morphine. I have taken suboxone in the past but its differant of course. I started out taking a quarter of a 8mg subutex around 6pm yesterday. Then another quarter around 1 am. Woke up this morning at 7am and took another quarter. Boy I feel bad and not feeling well at all like Im in withdrawl. Its been 13 hours since I took any opiates. Should I take the last quarter? How should I take the last two pills?
7 May 2012
No, because you may already be in precipitated withdrawal, really really bad withdrawal. This occurs when people take subutex when there is still opiate left on the brain receptors site. For short acting opiates, like your immediate release med, a wait of 24 hours without any short acting opiates is what is needed for precipitated withdrawal NOT to occur. But you also have an extended release in you, and that means it hangs around the brain receptors longer, so you have to wait for it to be gone also, which is going to be more than 24 hours, more like 48 to 72 hours, before precip will not occur. If you take more subutex, and I mean ANY, you are very likely to get even worse as far as sick goes. Your friend may have meant well, but they obviously didn't know about precip wd setting in when people do NOT wait 24 whole hours for short acting meds, and 48 to 72 for long acting meds.
By the time you wait long enough in wd to make sure all the long acting med is gone, you will likely have your rx filled. I am not fussing here, or judging, please know that, but suboxone and subutex are not designed to go back and forth between either of those and opiate pain meds. subutex and Suboxone both block opiates also, so, if you want your pain meds to work, you need to be off the subutex for 24 hours to 5 days depending on the dose, and you don't really want to wait around in pain while the subutex wears off. I hope you get to feeling better soon. Please make sure you stay hydrated if y get diarrhea or vomiting. You can google precipitated withdrawal and it may explain it a bit more, but NO, don't take anymore subutex unless you want to get sicker and block your rx meds. Patti
9 May 2012
Please listen to Pattishan, she really is a wealth of knowledge in the Suboxone and subutex area. She explains everything to me and I believe every upsetting word. And I'm an old ICU nurse with a master's degree. I read as much material as I could get my sticky hands on, and actually, Pattishan is way mote knowledgeable and can answer more delicate type questions than you will find in your research. I learned a lot from her and still have more to learn about my Suboxone adventure. I might add that I personally think Suboxone are wonderful for chronic pain patients. Relieved my pain better than oxys and Fentanyl patches. I think they are the best thing for pain next to Cheerios.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The reason I want to do this is because I heard extended-release niacin can be somewhat worse on the liver than the non-extended-release. I have a ...
1 answer • 14 Jan 2010
Does anyone know if norflex (orphenadrine) tablets come in an instant release, regular release form? and if so what mg tablets they are? My doctor ...
1 answer • 18 Aug 2010
Hydrocodone kinda helped my pain so my doc switched to Oxy then morphine.why dont they ease my pain?
Hydrocodone 10/650... non extended reléase helped my pain about 70%. Not enough to carry on my house hold duties . So my doc changed me to ...
4 answers • 5 Jan 2012
ive been on oxycodon 30mg for about 3yr now and recently started taken morphine 100mg , ive noteist ive been getting headaces more often . is it ...
1 answer • 28 Apr 2012
I'm taking moraphine and the imprint on the pill is 54 262 and I was wanting to know if its a instant release or extended release
1 answer • 10 Sep 2014